MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO¿ PACING/DEFIBRILLATION/ECG ELECTRODES WITH EDGE SYSTEM¿ TECHNOLOGY; ELECTRODE, ELECTROCARDIOGRAPH

PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO¿ PACING/DEFIBRILLATION/ECG ELECTRODES WITH EDGE SYSTEM¿ TECHNOLOGY; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 11996
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report that the electrode did not hold a charge.In this state, the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.
 
Additional Manufacturer Narrative
The device was not returned to stryker for evaluation.Stryker has made multiple attempts to contact the customer regarding the status of their device, but no response has been received from the customer.The cause of the reported issue could not be determined.H3 other text : device not return.
 
Event or Problem Description

Brand Name
QUIK-COMBO¿ PACING/DEFIBRILLATION/ECG ELECTRODES WITH EDGE SYSTEM¿ TECHNOLOGY
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
todd bandy
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key16376817
Report Number0003015876-2023-00291
Device Sequence Number6327426
Product Code MLN
UDI-Device Identifier00883873784938
UDI-Public00883873784938
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K943301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11996
Device Catalogue Number11996-000090
Device Lot Number231500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale